# SDR DALA2021020500694

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Lt Pos Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 NEED TO REPLACE LATERAL POST LT POSITION IN COCKPIT.  CORRECTIVE ACTION PERFORMED REPAIR PER ER/A 589221-14 PRI REV. 0 AND PRI REV 1 ADN ER/A 589221-14 REV. ORIGINAL.
